MAUDE Adverse Event Report: CRITIKON DE MEXICO S. DE R.L. DE C.V. CARESCAPE B650; MONITOR, PHYSIOLOGICAL, PATIENT

CRITIKON DE MEXICO S. DE R.L. DE C.V. CARESCAPE B650; MONITOR, PHYSIOLOGICAL, PATIENT
Medical Device Problem Codes Device Alarm System (1012); No Audible Alarm (1019)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/20/2025
Type of Reportable Event Death
Event or Problem Description
A patient was being monitored with the carescape b650 when it was reported that the patient was found in asystole, but the device was not alarming as expected.The patient did not survive.
 
Additional Manufacturer Narrative
Legal manufacturer: gehc trout, 3114 n grandview blvd.Waukesha, wi 53188 usa.Ge healthcare's investigation is in-progress.A supplemental report will be submitted when the investigation is completed.
 
Additional Manufacturer Narrative
Ge healthcare has completed its investigation.Engineering reviewed the monitor log files and found that multiple alarms were provided for the event.A medium-priority brady alarm was asserted followed by a leads off condition alarm (also as medium-priority level).At medium-priority, the monitor provides both visual and audible notifications.The leads off alarm is given when the ecg electrodes or leads are detected as disconnected from the patient.It is intended to alert the user and prompt the appropriate troubleshooting measures.The logs showed that once ecg leads connection was restored, the monitor asserted multiple asystole alarms which were acknowledged by the users.The ge healthcare field engineer tested the device with a simulator and confirmed it was alarming as specified.In a review of historical data, no adverse trends were identified.Based on the information available, the investigation concluded that the monitor was working as designed.The risk analysis determined that no additional mitigations are available to reduce the risk, and the risk has been reduced as far as possible.No further actions are planned by ge healthcare.

Brand Name
CARESCAPE B650
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT
Manufacturer (Section D)
CRITIKON DE MEXICO S. DE R.L. DE C.V.
calle valle del cedro 1551
juarez 32575
MX  32575
Manufacturer (Section G)
CRITIKON DE MEXICO S. DE R.L. DE C.V.
calle valle del cedro 1551
juarez 32575
MX   32575
Manufacturer Contact
kristof soos
3114 n grandview blvd
waukesha, WI 53188
MDR Report Key23849803
Report Number3008729547-2025-00106
Device Sequence Number10030186
Product Code MHX
UDI-Device Identifier00840682105200
UDI-Public(01)00840682105200(11)190903
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K131223
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown